# SDR 07FDEA04858

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA0161187
- Condition: Cracked
- Location: Clg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WW CENTER CRACKS ON VERTICAL RT BULKHEAD.  REPAIRED AREA IAW SRM 53-00-01 FIG 10 VOL I.
